# SDR DALA13031710172

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 101,819 hours, 14,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND ON RT SIDE OF FWD CARGO DOOR SMALL DAMAGE (15 MM X 5MM).  REWORKED AND APPLIED PRIMER AND WHITE PAINT IAW SRM 53-30-01 AND 53-00-01.
